# SDR SWAA970721

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM CORRODED AT BS 1016, LBL 0-35.  REPAIRED PER BOEING SRM.
